# SDR IPXA2015092393866

- Difficulty date: September 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 48,307 hours, 15,508 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Damaged
- Location: Rt Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP,  ON T/O, APPROXIMATELY 400 FT AGL WE FLEW INTO SEVERAL BIRDS ON RT SIDE OF ACFT AND RT ENG VIBRATION WAS 5.0 ON INSTRUMENT AND NOTICEABLE IN THE COCKPIT.  RT ENGINE FAN BLADE SET REPLACED IAW AMM 72-31-02-404-084-H00, REV AUG 15.  FAN ROTOR SPINNER REPLACED IAW AMM 72-31-01-404-031-H00, REV AUG15.
